# SDR UPS02238810

- Difficulty date: June 11, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Butt Joint
- Condition: Corroded
- Location: 1080 S4l To S6l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI LFEC INSPECTION INDICATES MATERIAL LOSS AT BS 1080 BETWEEN S4L AND 6 L     AREA REPAIRED IAW UPS ENGINEERING ORDER B727-5330-1177 APPEDIX 7.BET WEEN STRINGER 5L AND 6L AT BS 1080. BUTT JOINT RESEALED AND FASTENED  IAW SRM 51-30-02.
